Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 24, NWS Springfield, MO

April 10, 2016Bourbon County, Kansas; Vernon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 10, 2016, 9:33 PM CDT for Bourbon County, Kansas; Vernon County, Missouri. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2016, 9:33 PM CDT (02:33 UTC)
Expired
Apr 10, 2016, 10:30 PM CDT
In force
57 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bourbon County, KS, Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 108 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 5:31 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 312 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 223 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
312 J/kg
Mixed-layer CIN
-163 J/kg
Mixed-layer LCL
893 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
223 m²/s²
0-3 km storm-relative helicity
266 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

848 
WUUS53 KSGF 110233
SVRSGF
KSC011-MOC217-110330-
/O.NEW.KSGF.SV.W.0024.160411T0233Z-160411T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
933 PM CDT SUN APR 10 2016

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BOURBON COUNTY IN SOUTHEASTERN KANSAS...
  CENTRAL VERNON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 1030 PM CDT

* AT 933 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FORT
  SCOTT...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NEVADA...                         FORT SCOTT...
  WALKER...                         MOUNDVILLE...
  RICHARDS...                       MILO...
  DEERFIELD...                      HAMMOND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3796 9474 3794 9419 3766 9420 3780 9481
TIME...MOT...LOC 0233Z 283DEG 26KT 3785 9468 

HAIL...1.00IN
WIND...60MPH
 
$$

WISE
3 follow-up statements
063 
WWUS53 KSGF 110242
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
942 PM CDT SUN APR 10 2016

KSC011-MOC217-110330-
/O.CON.KSGF.SV.W.0024.000000T0000Z-160411T0330Z/
BOURBON KS-VERNON MO-
942 PM CDT SUN APR 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR EAST CENTRAL BOURBON AND CENTRAL VERNON COUNTIES...

AT 941 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT SCOTT...
MOVING EAST AT 30 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NEVADA...                         FORT SCOTT...
WALKER...                         MOUNDVILLE...
RICHARDS...                       MILO...
DEERFIELD...                      HAMMOND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3794 9419 3766 9420 3780 9481 3796 9469
TIME...MOT...LOC 0241Z 280DEG 23KT 3786 9461 

HAIL...1.50IN
WIND...60MPH
 
$$

WISE
881 
WWUS53 KSGF 110257
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
957 PM CDT SUN APR 10 2016

KSC011-110306-
/O.CAN.KSGF.SV.W.0024.000000T0000Z-160411T0330Z/
BOURBON KS-
957 PM CDT SUN APR 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BOURBON COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN KANSAS...AND WEST CENTRAL MISSOURI.

LAT...LON 3796 9461 3794 9419 3766 9420 3776 9462
TIME...MOT...LOC 0256Z 279DEG 34KT 3784 9447 

$$

MOC217-110330-
/O.CON.KSGF.SV.W.0024.000000T0000Z-160411T0330Z/
VERNON MO-
957 PM CDT SUN APR 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CENTRAL VERNON COUNTY...

AT 956 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEVADA...
MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NEVADA...                         WALKER...
MOUNDVILLE...                     RICHARDS...
MILO...                           DEERFIELD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3796 9461 3794 9419 3766 9420 3776 9462
TIME...MOT...LOC 0256Z 279DEG 34KT 3784 9447 

HAIL...1.00IN
WIND...60MPH
 
$$

WISE
231 
WWUS53 KSGF 110328
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1028 PM CDT SUN APR 10 2016

MOC217-110338-
/O.EXP.KSGF.SV.W.0024.000000T0000Z-160411T0330Z/
VERNON MO-
1028 PM CDT SUN APR 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL VERNON COUNTY WILL
EXPIRE AT 1030 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN KANSAS...AND WEST CENTRAL MISSOURI.

LAT...LON 3796 9461 3794 9419 3766 9420 3776 9462
TIME...MOT...LOC 0327Z 283DEG 26KT 3784 9447 

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 8:19 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Apr 10, 8:19 PM CDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
819 PM CDT SUN APR 10 2016

*** Updated for meso-scale discussion ***

.MESOSCALE DISCUSSION...
Issued at 815 PM CDT Sun Apr 10 2016

Cold front currently draped across southeast Kansas into northern
Missouri. Mixed layer CAPE values range from 1000-2000 j/kg ahead
of the front into western Missouri. Convection has been training
across central Missouri the past few hours, with additional
development over northeast Oklahoma. Short term models show
northeast Oklahoma convection to continue to move and expand
northeast into southern Missouri this evening congealing with the
convection over central Missouri. Hail threat continues to be
primary, with training echoes also offering a flash flood threat.
Have decided to hoist a flash flood watch for portions of the area
through the overnight hours.

&&

.SHORT TERM...(This evening through Monday)
Issued at 247 PM CDT Sun Apr 10 2016

Seeing quite a variation in temperatures in and near the forecast
area this afternoon. Over southeast Kansas temperatures have risen
into the lower/mid 80s ahead of the approaching dry line east of
Wichita and the associated cold front extending east northeast
from the dryline toward the south side of KC. Persistent cloud
cover has held temperatures in the 60s to lower 70s over much the
MO Ozarks. Dewpoint temperatures have crept up into the mid 50s to
lower 60s over southwest MO/southeast KS.

Expect storms to develop over southeast Kansas late this
afternoon along the dryline or thermal boundary from clouds along
the KS/MO border. LAPS data still indicates some convective
inhibition but with temperatures getting so warm, don't think it
will be too long before capping inversion breaks. NAM BUFR
hodograph remains curved through the evening and with low level
jet coming into play, see some potential for rotating storms so
included limited tornado threat to HWO for this evening, mainly
west of 65. Overall instability will decrease as storms move
eastward. However with the front lining up parallel to upper flow
we could see some training effects and localized flooding late
tonight and early Monday.

.LONG TERM...(Monday Night through Sunday)
Issued at 247 PM CDT Sun Apr 10 2016

Another Canadian High building southward into the forecast area
will drop temperatures into the mid 30s Monday night. Model trends
have been a little warmer this run so do not plan on putting any
freeze headlines out with this package.

Another upper trough moves to the south of the Ozarks on
Wednesday. Latest model guidance keeps precipitation south of our
area but will need to monitor this feature for potential precip
addition to our southern counties.

Otherwise we will see mainly dry conditions and a warming trend
through mid/late week with upper level ridging over the central
US in response to digging upper trough over the western CONUS.
This system is expected to affect the region either late Saturday
or Sunday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 638 PM CDT Sun Apr 10 2016

Convection had developed from southeast Kansas into central
Missouri ahead of an approaching cold front. This convection will become
more numerous later this evening as the activity sags southward
into the taf sites. Expect VFR conditions prior to the convection with
MVFR to IFR conditions within the convective elements. Expect
occasional -TSRA overnight into Monday with the thunder threat
waning Monday afternoon with the passage of the front.

&&

.SGF Watches/Warnings/Advisories...
MO...Flash Flood Watch until 7 AM CDT Monday for MOZ055>058-066>071-
     077>083-088>094.

KS...Flash Flood Watch until 7 AM CDT Monday for KSZ073-097-101.

&&

MESOSCALE...Raberding
SHORT TERM...Terry
LONG TERM...Terry
AVIATION...Raberding
Hazardous weather outlook, Apr 10, 9:03 PM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
903 PM CDT SUN APR 10 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-120215-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
903 PM CDT SUN APR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTHEAST
KANSAS AND CENTRAL MISSOURI THIS EVENING. THESE STORMS WILL
SPREAD OVER THE REST OF SOUTHWEST AND CENTRAL MISSOURI THROUGH
THE LATE EVENING AND OVERNIGHT HOURS.

THERE WILL BE AN ELEVATED CHANCE FOR LARGE HAIL AND DAMAGING
STRAIGHT LINE WINDS THROUGH THE EVENING. THERE WILL ALSO BE A
LIMITED CHANCE FOR TORNADOES...MAINLY ALONG AND WEST OF A LINE
FROM CASSVILLE TO VERSAILLES...THROUGH MIDNIGHT TONIGHT.

AS THUNDERSTORMS CONTINUE TO DEVELOP DURING THE OVERNIGHT
HOURS...LOCALIZED HEAVY RAIN WILL LEAD TO A LIMITED TO ELEVATED THREAT
FOR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

RESIDUAL FLOODING OF LOW LYING AREAS WILL BE POSSIBLE ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
AREAS NORTH OF A NEOSHO MISSOURI TO SALEM LINE AND SOUTH AND EAST
OF THAT LINE LATER TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

RABERDING

In the hours before

Special weather statement, Apr 10, 7:44 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
744 PM CDT SUN APR 10 2016

MOZ057-110130-
MILLER MO-
744 PM CDT SUN APR 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MILLER COUNTY UNTIL 830
PM CDT...

AT 744 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKE OZARK...OR 7 MILES NORTHEAST OF OSAGE BEACH...MOVING EAST AT 45
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
LAKE OZARK...                     SAINT ELIZABETH...
ST. ELIZABETH...                  TUSCUMBIA...
BAGNELL...                        LAKEVIEW...
MARYS HOME...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3817 9219 3816 9218 3814 9218 3819 9263
      3828 9262 3832 9219
TIME...MOT...LOC 0044Z 269DEG 37KT 3823 9253

WISE
Local storm report, Apr 10, 7:52 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
752 PM CDT SUN APR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             5 N STOVER              38.51N 92.99W
04/10/2016  E1.75 INCH       MORGAN             MO   EMERGENCY MNGR

            GOLF BALL SIZE HAIL REPORTED AT HWY 135 AND ELHERS RD
            NORTH OF STOVER MO. TIME BASED ON RADAR.

&&

TOLSEN
Local storm report, Apr 10, 7:58 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
758 PM CDT SUN APR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     HAIL             TUSCUMBIA               38.23N 92.46W
04/10/2016  E0.50 INCH       MILLER             MO   LAW ENFORCEMENT

            HAIL OF JUST UNDER NICKLE SIZE TO MAINLY DIME SIZE.

&&

TOLSEN
Special weather statement, Apr 10, 8:11 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
811 PM CDT SUN APR 10 2016

MOZ058-110200-
MARIES MO-
811 PM CDT SUN APR 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARIES COUNTY UNTIL 900
PM CDT...

AT 811 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF IBERIA...OR 22 MILES SOUTHEAST OF ELDON...MOVING
EAST AT 45 MPH.

DIME TO NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
BELLE...                          VIENNA...

LAT...LON 3823 9164 3816 9164 3815 9163 3812 9163
      3815 9218 3817 9219 3829 9219 3829 9165
TIME...MOT...LOC 0111Z 268DEG 42KT 3821 9222

WISE
Special weather statement, Apr 10, 8:31 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
831 PM CDT SUN APR 10 2016

MOZ057-069-110215-
MILLER MO-CAMDEN MO-
831 PM CDT SUN APR 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR MILLER AND NORTH CENTRAL CAMDEN
COUNTIES UNTIL 915 PM CDT...

AT 830 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAKE OZARK...OR OVER OSAGE BEACH...MOVING EAST AT 40 MPH.

DIME TO NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
LAKE OF THE OZARKS STATE PARK...  LAKE OF THE OZARKS...
OSAGE BEACH...                    VILLAGE OF FOUR SEASONS...
LAKE OZARK...                     IBERIA...
SAINT ELIZABETH...                ST. ELIZABETH...
LINN CREEK...                     TUSCUMBIA...
BAGNELL...                        BRUMLEY...
LAKEVIEW...                       KAISER...
ULMAN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
CENTRAL MISSOURI.

LAT...LON 3831 9219 3817 9219 3816 9218 3806 9219
      3807 9273 3822 9270 3826 9270
TIME...MOT...LOC 0130Z 266DEG 35KT 3817 9264

WISE
Special weather statement, Apr 10, 9:31 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
931 PM CDT SUN APR 10 2016

KSZ073-MOZ066-110315-
BOURBON KS-VERNON MO-
931 PM CDT SUN APR 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOURBON AND WESTERN
VERNON COUNTIES UNTIL 1015 PM CDT...

AT 931 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FORT SCOTT...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
FORT SCOTT...                     MARMATON...
MOUNDVILLE...                     RICHARDS...
DEERFIELD...                      HAMMOND...
DEVON...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN KANSAS...AND WEST CENTRAL MISSOURI.

LAT...LON 3774 9481 3793 9485 3799 9442 3773 9440
TIME...MOT...LOC 0231Z 267DEG 23KT 3787 9472

WISE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:29 PM CDTFlash Flood WatchSGFBourbon, Cherokee, Crawford10 hr
Apr 10, 9:15 PM CDTSevere Thunderstorm WarningSGFCrawford28 min
Apr 10, 9:31 PM CDTSpecial Weather StatementSGFBourbon44 min
Apr 10, 10:36 PM CDTSpecial Weather StatementSGFCherokee39 min
Apr 10, 7:15 PM CDTSpecial Weather StatementSGFSt. Clair60 min
Apr 10, 7:33 PM CDTFlash Flood WarningSGFBenton6 hr
Apr 10, 7:35 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan28 min
Apr 10, 7:36 PM CDTSevere Thunderstorm WarningSGFSt. Clair39 min
Apr 10, 7:44 PM CDTSpecial Weather StatementSGFMiller46 min
Apr 10, 8:11 PM CDTSpecial Weather StatementSGFMaries49 min
Apr 10, 8:22 PM CDTSevere Thunderstorm WarningSGFMaries38 min
Apr 10, 8:31 PM CDTSpecial Weather StatementSGFMiller44 min
Apr 10, 8:45 PM CDTSevere Thunderstorm WarningSGFMiller30 min
Apr 10, 9:46 PM CDTSpecial Weather StatementSGFMaries59 min
Apr 10, 11:07 PM CDTSpecial Weather StatementSGFBarton38 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.